| Model Number |
5.0PDC |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use on a patient, the device cuff was not inflated while checking.The customer stated there was no patient involvement.